I've tried three SSRI's....Celexa, Lexapro, Zoloft. I did well on the Zoloft until I began experiencing weird crawling sensations on my arms, facial twitching, and inter-menstrual bleeding. Not to mention that after about a few day I would feel overly happy and energetic. I stopped for a week and then began taking Zoloft again but the second time around, after taking Zoloft for about three days my libido increased greatly. I was uncomfortable all day long with odd sensations of arousal. I stopped taking the Zoloft and was switched to Celexa.
Celexa produced the same side effect as Zoloft with the arousal. After Celexa, I was switched to Lexapro which not only made me "high" it made me confused, hyper, and aroused. Even after stopping all of these meds, the uncomfortable arousal would last for a week. I have reported this to my psychiatrist and he told me that it gave him a clue as to what's going on. (Not to mention I told I answered questions in regards to my strong mood swings and anxiety) He told me that I possibly have Bipolar Disorder and gave me a patient mood tracker.
Has anyone experienced these symptoms? Could this really be symptoms of Bipolar Disorder?